# SDR FDEA201105282017

- Difficulty date: May 28, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: SR105500012
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE LOWER VERTICAL STABILIZER LEFT HAND UPPER   FORWARD FLANGES OF THE REAR SPAR CAP.  ACCOMPLISHED E.A.1-5530-149805,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
